MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEAD (COCRMO) - DIA.46MM H.15

LIMACORPORATE S.P.A. SMR SHOULDER; HUMERAL HEAD (COCRMO) - DIA.46MM H.15
Model Number 1321.09.461
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts of the involved lot numbers, no pre-existing anomaly was discovered in the (b)(4) items belonging to the lot number: 2200831 and sterilization: 2200070, nor in the (b)(4) items belonging to the lot number: 2110034 and sterilization: 2100199.The manufacturer will submit a final mdr as soon as the investigation is complete.
 
Event or Problem Description
Shoulder revision surgery performed on (b)(6) 2025, due to bone fracture.The patient fractured the glenoid in a previous surgery and had a hemi in.Converted the hemi to a reverse, removing the following components: smr humeral head d.46 h.15mm (part code: 1321.09.461, lot number: 2110034, sterilization: 2100199) prima 2mm eccentrical adaptor (part code: 1367.15.702, lot number: 2200831, sterilization: 2200070) previous surgery took place on (b)(6) 2023.The patient is a female, date of birth on (b)(6) 1948.The event happened in the united states.

Brand Name
SMR SHOULDER
Common Device Name
HUMERAL HEAD (COCRMO) - DIA.46MM H.15
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22923602
Report Number3008021110-2025-00114
Device Sequence Number18450561
Product Code KWT
UDI-Device Identifier08033390116275
UDI-Public08033390116275
Combination Product (Y/N)N
PMA/510(K) Number
K161476
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1321.09.461
Device Lot Number2110034
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown